# SDR DALA2025031401975

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 92,221 hours, 17,561 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- INSPECTION FOUND 01 EA CRACK AT THE SECOND FASTENER HOLE (COUNT FROM TOP TO BOTTOM) OF THE BS 1725 BULKHEAD OUTER CHORD STRAP. THE SKIN AND CHORD STRAP CRACK WAS REPAIRED AT STA 1725.5, S-7R PER B767-400 SRM 53-80-01-2R-5 REV 73.00 21AUG24. THIS IS A CATEGORY B REPAIR. INSPECTION THRESHOLD: 37500 FLIGHT CYCLES AFT AIRPLANE DELIVERY OR 6000 FLIGHT CYCLES AFTER REPAIR INSTALLATION WHICHEVER COMES LATER. THE REPEAT INSPECTIONS INTERVAL 6000 FLIGHT CYCLES, DO A DVI, LFEC, AND HFEC INSPECTION OF THE REPAIR AREA. SEE SRM 53-80-01-2R-5 TABLE III FOR DETAIL. (LP #0855552)
